EconPapers    
Economics at your fingertips  
 

A one-dimensional model exhibiting phase transition

A.a Kerimov and M.a Şahin

Physica A: Statistical Mechanics and its Applications, 1999, vol. 265, issue 1, 169-175

Abstract: A one-dimensional model with two spin variables having a unique ground state and at least two extreme limit Gibbs states is constructed.

Date: 1999
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437198005561
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:265:y:1999:i:1:p:169-175

DOI: 10.1016/S0378-4371(98)00556-1

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:265:y:1999:i:1:p:169-175